Jump to content
ACN Latitudes Forums
  • Trigger-Book-Horizontal-png

Sign in to follow this  
croatian mum

tics explosion on the 1.st streoid day

Recommended Posts

Oh, sorry (my english is not that good).

 

He is still not getting better. He tics much less now as while on prednisone, but still even worse than before we tried prednisone.

 

I see some minimum changes in his mood and behavior; he seems like more calm the last few days and that's all. he still has this horrible loud vocal tic.

 

I bought him Flaxseed oil; B6;and he is getting Nystatin for candida.

 

Dr. told us it may take up to two weeks to see some resluts; so we are now day 10 after prednisone. We will wait for a couple of days and than I will write to our pandas dr. again.

Share this post


Link to post
Share on other sites

Glad to let You know that my son's tics have improved. They are still present but much much better. It took 14 days to see some small betterment, but he is feeling better :) He still has tics but they are not that frequent as they were. So, yes; I think that steroids have been helpful.

Share this post


Link to post
Share on other sites

I am thinking that the use of Flonase and a steroid inhaler may have been the thing that increased my tics over the past few months. I had a consistent mild head tic for 10 years but that all changed and now I have about 4 new tics. I had an upper respiratory infection over the summer and used those medications for it. The tics didn't just show up at once but came gradually.

 

I am literally desperate at this point but can not seem to find a good source of help. I am finally going to visit a neurologist and request medication as this is ruining my life. Do any neurologists actually look for underlying causes? If steroids do increase tics, could they actually look into what that is doing to the body of someone with Tourette's? I would love to be fully examined and have tests run but it seems like that isn't the norm. I just wish these doctors that we paid so much to visit were willing to not just follow the protocol of diagnose and medication right away.

 

Sometimes I think that my chronic and extreme stress is keeping my tics alive more than anything. :wacko:

Edited by Spartan32

Share this post


Link to post
Share on other sites

Spartan

IMO the only way to have a better doctor experience is to choose an Integrative or Environmental medicine doctor.

 

Sadly very few conventional doctors do anything other than conventional treatments.

 

As you are no longer a child, and you say your tics are getting worse, all the more reason to see a physician who thinks outside the textbook and can help you determine what is triggering the tic increase rather than just give medication to cover it up and potentially bring adverse side effects.

 

jmho

Share this post


Link to post
Share on other sites

I am thinking that the use of Flonase and a steroid inhaler may have been the thing that increased my tics over the past few months. I had a consistent mild head tic for 10 years but that all changed and now I have about 4 new tics. I had an upper respiratory infection over the summer and used those medications for it. The tics didn't just show up at once but came gradually.

 

I was using Flonase around the time I developed my tic when I was 17. I'm 32 now and still have it.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...